MAUDE Adverse Event Report: RESPIRATORY TECHNOLOGIES, INC INCOURAGE DEVICE; PERCUSSOR

RESPIRATORY TECHNOLOGIES, INC INCOURAGE DEVICE; PERCUSSOR
Model Number ICS-1M-US
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation report will be provided in the follow-up report.
 
Event or Problem Description
Respirtech received a report from the patient's mother stating that the device "burst" and that a fire occurred at the residence.An investigation was conducted by the local fire department.According to the official fire investigation report, the fire originated on or near the bed on the east wall of the trailer.The investigator was unable to rule out either the electrical cord to the device to the incourage device or a candle located on the desk as potential sources.Based on the evidence and scene conditions, the fire was classified as accidental.At this time, there is no conclusive evidence identifying the device as the definitive cause of the fire.Respirtech will continue to monitor for any additional information that may become available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow-up reports are on file.

Brand Name
INCOURAGE DEVICE
Common Device Name
PERCUSSOR
Manufacturer (Section D)
RESPIRATORY TECHNOLOGIES, INC
5905 nathan lane north
suite 200
plymouth MN 55442
Manufacturer (Section G)
RESPIRATORY TECHNOLOGIES, INC
5905 nathan lane north
plymouth MN 55442
Manufacturer Contact
daniel wilkinson
5905 nathan lane north
plymouth, MN 55442
MDR Report Key23404915
Report Number3004961434-2025-00001
Device Sequence Number14681609
Product Code BYI
UDI-Device Identifier00841561102785
UDI-Public00841561102785
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K051383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberICS-1M-US
Device Catalogue NumberR500055-011
Device Lot Number16011
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown